MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4456
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned.Another lead was successfully placed.Additional information was requested from the field.At this time, no further information was available.This investigation will be updated should further information become available in the future.No additional adverse patient effects were reported.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24192282
Report Number2124215-2026-04768
Device Sequence Number9850923
Product Code DTB
UDI-Device Identifier00802526087752
UDI-Public(01)00802526087752(17)080516
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/16/2008
Device Model Number4456
Device Catalogue Number4456
Device Lot Number453531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Initial Report FDA Received Date01/27/2026
Date Device Manufactured05/16/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale